Show simple item record

dc.contributor.authorBar, Bachir ( Orcid Icon 0000-0002-9795-9300 )
dc.contributor.authorLakrib, Mustapha ( )
dc.date.accessioned2022-02-09T19:42:56Z
dc.date.available2022-02-09T19:42:56Z
dc.date.issued2018-05-14
dc.identifier.citationBar, B., & Lakrib, M. (2018). Averaging method for ordinary differential inclusions with maxima. Electronic Journal of Differential Equations, 2018(115), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15308
dc.description.abstractWe consider ordinary differential inclusions with maxima perturbed by a small parameter and give justification of the method of averaging for this type of inclusions.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectDifferential inclusions with maximaen_US
dc.subjectAveraging methoden_US
dc.subjectOne-sided Lipschitz conditionen_US
dc.titleAveraging method for ordinary differential inclusions with maximaen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record